# SDR AMWA26

- Difficulty date: July 24, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N131YV
- Make and model: Beech 1900D
- Aircraft serial: UE131
- Aircraft time: 5,725 hours, 16,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 114430002140
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ABC CHECK, A RIGHT HAND CLIP WAS FOUND CRACKED.  REPLACED CLIP IN ACCORDANCE WITH BEECH SRM 53-90-23.  NO TEAR DOWN REPORT WILL BE REQUIRED.
